Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A Hopf global bifurcation theorem for retarded functional differential equations


Author: Roger D. Nussbaum
Journal: Trans. Amer. Math. Soc. 238 (1978), 139-164
MSC: Primary 34K15; Secondary 47H15, 58F14
DOI: https://doi.org/10.1090/S0002-9947-1978-0482913-0
MathSciNet review: 482913
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a result concerning the global nature of the set of periodic solutions of certain retarded functional differential equations. Our main theorem is an analogue, for retarded F.D.E.'s, of a result by J. Alexander and J. Yorke for ordinary differential equations.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34K15, 47H15, 58F14

Retrieve articles in all journals with MSC: 34K15, 47H15, 58F14


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1978-0482913-0
Article copyright: © Copyright 1978 American Mathematical Society